Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cheerios34567

Feelings Of Anxiety/sadness On Accutane

Recommended Posts

Hi! So I'm coming up on my third month of Accutane. I've only seen a slight difference in my skin, with some of my scars fading a bit, but I still have a pretty significant and noticeable amount of whiteheads and cysts. However, I've noticed that I have these random moments of sadness or anxiety, something which was very uncommon pre-Accutane. The thing is, I just started college, and have more feelings of stress/homesickness/loneliness than I did previously, so it may be attributed to that. The thing that concerns me the most is that I have read posts in which people describe long-term effects of depression after Accutane, and I don't want that if the cause of this sudden moodiness is because of the drug. Please help!!!

Share this post


Link to post
Share on other sites

Hi! So I'm coming up on my third month of Accutane. I've only seen a slight difference in my skin, with some of my scars fading a bit, but I still have a pretty significant and noticeable amount of whiteheads and cysts. However, I've noticed that I have these random moments of sadness or anxiety, something which was very uncommon pre-Accutane. The thing is, I just started college, and have more feelings of stress/homesickness/loneliness than I did previously, so it may be attributed to that. The thing that concerns me the most is that I have read posts in which people describe long-term effects of depression after Accutane, and I don't want that if the cause of this sudden moodiness is because of the drug. Please help!!!

Anxiety/depression is more common than I would like to believe on Accutane. That said, college is a HUGE emotional shift for many people. As long as you're not feeling suicidal or have any other signs of SERIOUS depression, I would stick it out and see if the anxiety lessens a little bit. If you're still feeling that anxiety on Thanksgiving break...there might be an Accutane issue.

Edited by Green Gables

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×